# SDR SWIA971093

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Doors
- Condition: Iced Up
- Location: Lt/Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING FAILED TO EXTEND UPON DOWN SELECTIONS.  RIGHT MAIN WOULD ALSO NOT EXTEND DURING EMERGENCY EXTENSION PROCEDURE.  INDICATIONS IN BOTH CASES, 2 RED TRANSIT LIGHTS ONLY ON RIGHT MAIN.  RIGHT EVENTUALLY EXTENDED DURING A NORMAL SELECTION CYCLE.  FOUND ICE ON RIGHT AND LEFT LANDING GEAR AND DOORS.  REMOVED ALL ICE AND EXTENDED LANDING GEAR FOUR TIMES AND TWO EMERGENCY.  ALL GEAR OPS CHECKS GOOD, IAW MM 32-30-30.
